I thought it was cayenne causing it again but I think it was actually the WK. A lot of WK "ripened" yesterday and I drank a good 3 cups of it. I tasted some out of the refrigerator this morning and WOW is that good! That is going to be totally delicious cold, after mowing the lawn on a hot day. I have some in pineapple juice with BSM that I'd bet *might* turn out real good. Anyway, it seems the WK is yet another weapon to make the bad guys want to "give up the ship" and move on.
I guess I may have to start slower on it, it's causing a lot of gas and some loose bowels, but that may be OK. I no longer seem to have foul smelling stools like I had before being on this program [but wait until I start getting rid of mucoid plaque and need to put a clothespin on my nose]. I think the daily cayenne and garlic may be purifying my GI tract, or starting to, but the garlic is high in manganese and it's causing me to get sweaty feet. I thought it was carrot juice [also high in Mn] or even the walnuts / almonds [also high in Mn], but it's more likely the garlic, or probably all three.
*Every* time you have reported these same symptoms, there has always been a correlating change in your HC dosage (usually a cut in dose).
Yes, cayenne & kefirs can cause loose stools...but they cause it consistently (and are most likely to cause it initially). You've already reported having *more* water kefir than 3 cups without reporting loose stools (just like in the past, the cayenne didn't cause loose stools, but then you *thought* the same amount caused loose stools on a different day).
Remember, herbs & food don't "change" and become stronger or weaker (or have different actions) on different days.
Also very important (from here: https://www.curezone.org/forums/fm.asp?i=1779218),
because of the half-life of hydrocortisone coupled with your liver compromise, it's not likely you will "feel" or experience all the adverse-effects from cutting a dose until several days (even a week!) *after* you've cut the dose. So it's imperative you keep a daily log of exactly how much HC you're taking, so when you have these symptoms again...the very first place you look is your "HC logbook" to see if you've cut a dose in the last 3-10 days. After a while, you'll be able to recognize (for example) that you can actually expect "loose stools and feet sweating" a few days after you cut your dosage.
I'd appreciate it *very* much if when you post/report symptoms, that you'd report exactly how much HC you've been taking and your dosage changes/cuts for the previous week. That way I can help you figure out what is doing what.
The forum is a wonderful 'database' for the hundreds/thousands of people that will be withdrawing from HC long after you've finished...and having your posts (along with "how much" and "how much you've cut") not only 'helps me help you', it also has the potential to help thousands of people.
Getting off HC can be just as difficult as withdrawing from benzos & psych drugs. The physical & mental/emotional symptoms are all over the place.
Yes the Pharmaceutical Cartel (and the information they DON'T give the prescribing physicians, and their own irresponsibility) is nothing but evil. But "living well" IS the best revenge! So here's your mission (if you choose to accept it)...
...when you post regarding your symptoms, always include the last 10 days of HC dosing and cuts.
...be SURE you are taking your Ashwagandha powder every day (1-3 Tablespoons daily). This is THE best herb we have for safely getting off HC.
Just kidding, but I'm getting by on less HC lately, as I seem to move away from that artificial Flu I was exposed to 3 or 4 weeks ago. Soon, when I get to 10 mg of HC, I think I should stay at that for a while and then add back 1/2 tsp of IF2.
With me, the sweaty feet have to do with elevated manganese levels, not HC. Been dealing with that for a good 10 years or more. I may do fine with just 2 or 3 cloves of garlic vs the 6+ I was trying to take. It doesn't seem to do any harm other than make my feet sweat, it's just kind of an annoyance. I may help it by taking BSM 2-3x a day and by splitting my Superfoods dosing or adding 2 more TBS of it.
My being able to tolerate water kefir at all is yet another breakthrough for me. I need to sip it more and not go chugging down a cup or two at a time, at least not yet. It's really a good drink!
Thank you Uny. You are appreciated. I speak of the value of this way of eating / living / not eating rocks & shells, etc., regularly on any health forum I can, and will send people here any time I can, not because I'm trying to help you, but because I believe in it and want to preach it when I see people going around and around in circles taking rock & shell capsules, chasing MDs around for blood tests, and returning for follow up tests.... and getting nowhere but more confused. :)
I could take my cayenne dose and have a free duck call with all of the gas I start passing about 5 minutes after taking cayenne.
I agree with you about HC being able to cause loose bowels also, and it can be confusing but I've only had loose bowels from low HC about once before, and that happened when I had that flu stuff. I'm hoping that will not happen again. :)